# SDR AALA202201311099

- Difficulty date: January 28, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737*
- Aircraft serial: 30095
- Aircraft time: 59,879 hours, 24,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT COVER FOR EMERGENCY EXIT SIGN NEAR LAVATORY D HAS FALLEN OFF. REINSTALLED EMERGENCY LIGHT LENS NEAR LAVATORY D PER AMM 33-51-01.
